Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Altered T3 and T4 levels after changing thyroid medication. What to do?

Hi , Been taking levothyroxine 200mcg for 2 years .. recently prior to xmas had a different brand mercury phama and this has upset my levels .. TSH is ok remaining at 0.1 but it has effected my T3 or 4 as gp states it had gone up to 35 however it is reducing after a change back to activis brand to 27 .. just had another test to see if dropped further... what should it be ? and will it have damaging effects?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
no need of any test tsh level is below normal as it is 0.3-4.2 & i recommend to decrease ur levothyroxine dose to 50 :)
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor